# SDR 2008UALA02399

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,102 hours, 32,477 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL CRACKED AT STRINGER 14L, 15L AND 16L BS 359.  REPAIRED PER UA-EVA-71481 AND UA-EVA-71482 AND REO-O1065.
